It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-19-2013, 09:25 AM   #1
Newbie
(female)
 
Join Date: Mar 2013
Posts: 5
RedMighty HB User
Exclamation Vitamin D3 & Vitamin K2

I was recently diagnosed with low Vit D (registered at 20) and put on high level supplements - 50,000IU per week.

Read many articles and posts about taking the megadose of D and high blood calcium levels - K2 is needed to send the calcium to the right place so it doesn't remain in the arteries.

I had a bad reaction to the K2 supplement I took today. Headache, shallow breathing, pain in chest, numbness of tongue.

Unfortunately, all the articles I've read thus far say that there is no known toxic levels of K2. This is wrong. Vitamin K is a fat soluble vitamin that your body stores, so you CAN get too much of it by taking additional supplements.

I have a very good diet and only take a multivitamin (with a low amount of K1 in it) along with my prescription D. The K2 supplement is the only thing different in my routine that could have caused this reaction.

Googled it and there are many other people are experiencing the same reaction.

Be very careful with the K2 supplements as they are coagulants and can cause very negative reactions.

Last edited by RedMighty; 03-19-2013 at 09:27 AM.

 
The Following User Says Thank You to RedMighty For This Useful Post:
FibroButBlessed (04-24-2013)
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!